Alert archive / Louisiana / Flash Flood Warnings in 2005
Flash Flood Warning 18, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Sep 24, 2005, 10:57 AM CDT for Bossier Parish, Caddo Parish, De Soto Parish, Louisiana; Panola County, Texas. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 24, 2005, 10:57 AM CDT (15:57 UTC)
- Expired
- Sep 24, 2005, 3:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
Counties Bossier Parish, LA, Caddo Parish, LA, De Soto Parish, LA, Panola County, TX
The radar
The Shreveport radar (KSHV), 19 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 24, 1:50 PM CDT | FLASH FLOOD | Shreveport, LA | FLASH FLOODING REPORTED ON YOUREE DRIVE...HEARNE AND MIDWAY...NORTH MARKET ST...AND I20 AT PINES AND AT JEWELLA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 173 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 4.0 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 328 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 682 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KSHV 241606
FFWSHV
LAC015-017-031-TXC365-242000-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1057 AM CDT SAT SEP 24 2005
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
PANOLA COUNTY IN NORTHEAST TEXAS
BOSSIER PARISH IN NORTHWEST LOUISIANA
CADDO PARISH IN NORTHWEST LOUISIANA
DE SOTO PARISH IN NORTHWEST LOUISIANA
* UNTIL 300 PM CDT
* AT 1057 AM CDT...SHREVEPORT NATIONAL WEATHER SERVICE DOPPLER
RADAR CONTINUED TO INDICATED TROPICAL STORM RITA MOVING NORTHWARD
NEAR 10 MPH ACROSS EXTREME EAST CENTRAL TEXAS. EXCESSIVE...HEAVY
RAINFALL OF TWO TO FOUR INCHES HAS LIKELY FALLEN ACROSS THE WARNED
AREA. AS THE CENTER OF THE TROPICAL STORM MOVES NORTHWARD...EXPECT
AN ADDITIONAL THREE TO FIVE INCHES OF RAIN. THIS WILL LIKELY RESULT
IN FLASH FLOODING PROBLEMS ACROSS URBAN AREAS...FOLLOWED BY FURTHER
FLOODING IN RURAL AREAS AS WELL.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BECKVILLE...VIVIAN...STONEWALL...SHREVEPORT...RED CHUTE...PLAIN
DEALING...OIL CITY...HAUGHTON...GREENWOOD...EASTWOOD...BOSSIER
CITY...BLANCHARD AND BENTON.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
REPEATING...THE NATIONAL WEATHER SERVICE HAS ISSUED A FLASH FLOOD
WARNING FOR...
PANOLA COUNTY IN NORTHEAST TEXAS
BOSSIER PARISH IN NORTHWEST LOUISIANA
CADDO PARISH IN NORTHWEST LOUISIANA
DE SOTO PARISH IN NORTHWEST LOUISIANA
UNTIL 300 PM CDT.
LAT...LON 3202 9450 3203 9451 3231 9450 3233 9415
3241 9400 3298 9399 3300 9354 3238 9341
3225 9341 3224 9362 3219 9352 3211 9354
3203 9347 3191 9351
$$1 follow-up statement
000
WGUS74 KSHV 241828
FFSSHV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
121 PM CDT SAT SEP 24 2005
LAC015-017-031-TXC365-242000-
CADDO LA-BOSSIER LA-DE SOTO LA-PANOLA TX-
121 PM CDT SAT SEP 24 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 300 PM CDT FOR PANOLA
COUNTY...AND DE SOTO...BOSSIER AND CADDO PARISHES...
EXCESSIVE...HEAVY RAINFALL CONTINUED ACROSS THE WARNED AREA ALONG THE
NORTHERN EYE WALL OF TROPICAL STORM RITA. DOPPLER RADAR ESTIMATED THAT
WIDESPREAD THREE TO FIVE INCHES OF RAINFALL HAD FALLEN ACROSS THE
WARNED AREA...MAINLY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR
WITH ISOLATED AMOUNTS NEAR 10 INCHES ACROSS SOUTHWEST DESOTO PARISH.
AN ADDITIONAL THREE TO FOUR INCHES WILL BE POSSIBLE ACROSS THE WARNED
AREA THROUGH 300 PM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHREVEPORT...
RED CHUTE...PLAIN DEALING...OIL CITY...HAUGHTON...GREENWOOD...
EASTWOOD...BOSSIER CITY...BLANCHARD AND BENTON.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
LAT...LON 3202 9450 3203 9451 3231 9450 3233 9415
3241 9400 3298 9399 3300 9354 3237 9342
3225 9341 3224 9362 3219 9352 3211 9354
3203 9347 3191 9351
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Sep 24, 6:42 AM CDT, 4 hours 15 minutes earlier.
Area forecast discussion, Sep 24, 6:42 AM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
642 AM CDT SAT SEP 24 2005
.UPDATE...
I UPDATED THE ZONES TO ISSUE AN INLAND HURRICANE WARNING FOR
ANGELINA...NACOGDOCHES...SABINE AND SAN AUGUSTINE COUNTIES
IN EAST TEXAS...AS RITA WAS MOVING A LITTLE FASTER AND STRONGER
WINDS ARE EXPECTED TO SPREAD FARTHER INLAND. TORNADO WATCH HAS
ALSO BEEN ISSUED FOR PORTIONS OF EAST TEXAS AND NORTHWEST LOUISIANA.
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL MIDNIGHT SUNDAY FOR THE FOLLOWING
ZONES: COLUMBIA...HEMPSTEAD...HOWARD...LAFAYETTE...LITTLE
RIVER...MILLER...NEVADA...SEVIER...AND UNION AR.
FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR THE FOLLOWING ZONES:
MILLER.
LA...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR THE FOLLOWING ZONES:
BIENVILLE...BOSSIER...CADDO...CALDWELL...CLAIBORNE...DE
SOTO...GRANT...JACKSON...LA
SALLE...LINCOLN...NATCHITOCHES...OUACHITA...RED
RIVER...SABINE LA...UNION LA...WEBSTER...AND WINN.
WIND ADVISORY UNTIL MIDNIGHT SUNDAY FOR THE FOLLOWING ZONES:
BIENVILLE...BOSSIER...CADDO...LA SALLE...WEBSTER...AND
WINN.
LAKE WIND ADVISORY UNTIL MIDNIGHT SUNDAY FOR THE FOLLOWING
ZONES:
CALDWELL...CLAIBORNE...JACKSON...LINCOLN...OUACHITA...AND
UNION LA.
INLAND TROPICAL STORM WARNING UNTIL MIDNIGHT SUNDAY FOR THE
FOLLOWING ZONES: DE SOTO...GRANT...NATCHITOCHES...RED
RIVER...AND SABINE LA.
OK...LAKE WIND ADVISORY UNTIL MIDNIGHT SUNDAY FOR THE FOLLOWING
ZONES: AND MCCURTAIN.
TX...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR THE FOLLOWING ZONES:
ANGELINA...BOWIE...CAMP...CASS...CHEROKEE...FRANKLIN...GREGG...
HARRISON...MARION...MORRIS...NACOGDOCHES...PANOLA...RED
RIVER...RUSK...SABINE TX...SAN AUGUSTINE...SHELBY...
SMITH...TITUS...UPSHUR...AND WOOD.
LAKE WIND ADVISORY UNTIL MIDNIGHT SUNDAY FOR THE FOLLOWING
ZONES: BOWIE...CAMP...CASS...FRANKLIN...MORRIS...RED
RIVER...AND TITUS.
WIND ADVISORY UNTIL MIDNIGHT SUNDAY FOR THE FOLLOWING ZONES:
GREGG...HARRISON...MARION...SMITH...UPSHUR...AND WOOD.
INLAND TROPICAL STORM WARNING UNTIL MIDNIGHT SUNDAY FOR THE
FOLLOWING ZONES: CHEROKEE...PANOLA...RUSK...AND SHELBY.
INLAND HURRICANE WARNING UNTIL 2 PM SATURDAY FOR THE FOLLOWING
ZONES: ANGELINA...NACOGDOCHES...SABINE TX...AND SAN
AUGUSTINE.
INLAND TROPICAL STORM WARNING FROM 2 PM SATURDAY TO MIDNIGHT
SUNDAY FOR THE FOLLOWING ZONES:
ANGELINA...NACOGDOCHES...SABINE TX...AND SAN AUGUSTINE.
&&
04Hazardous weather outlook, Sep 24, 5:32 AM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 532 AM CDT SAT SEP 24 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-241700- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 532 AM CDT SAT SEP 24 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... AN INLAND HURRICANE WARNING IS IN EFFECT TODAY FOR ANGELINA... NACOGDOCHES...SAN AUGUSTINE AND SABINE COUNTIES IN EAST CENTRAL TEXAS. IN THESE COUNTIES...YOU CAN EXPECT SUSTAINED WINDS OF 75 TO 85 MPH...MAINLY THROUGH EARLY THIS AFTERNOON. AN INLAND TROPICAL STORM WARNING REMAINS IN EFFECT TODAY AND TONIGHT FOR PORTIONS OF NORTHEAST TEXAS AND NORTH LOUISIANA. THE WARNING IS GENERALLY ALONG AND TO THE SOUTH OF A LINE FROM JACKSONVILLE TEXAS TO HENDERSON AND CARTHAGE TEXAS TO COUSHATTA AND MONTGOMERY LOUISIANA. WINDS OF 40 TO 60 MPH...WITH GUSTS TO 65 TO 85 MPH CAN BE EXPECTED. ISOLATED TORNADOES WILL ALSO BE POSSIBLE ACROSS NORTHEAST TEXAS AND NORTH LOUISIANA...TODAY AND TONIGHT. IN ADDITION A FLASH FLOOD WATCH IS IN EFFECT TODAY AND TONIGHT FOR NORTHEAST TEXAS... NORTH LOUISIANA AND MILLER COUNTY IN SOUTHWEST ARKANSAS. RAIN TOTALS TODAY AND TONIGHT WILL BE BETWEEN 6 AND 12 INCHES. FLOODING CAN BE EXPECTED. THE STRONG WINDS WILL DOWN TREES AND POWER LINES AND POWER OUTAGES WILL OCCUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ISOLATED TORNADOES CAN BE EXPECTED ACROSS THE REGION ON SUNDAY ASSOCIATED WITH REMNANTS OF RITA. HEAVY RAINS WILL CONTINUE SUNDAY THROUGH MONDAY NIGHT. ISOLATED RAINFALL TOTALS OF 15 TO 20 INCHES CAN BE EXPECTED OVER NORTH LOUISIANA AND EAST TEXAS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...WILL BE NEEDED TODAY AND TONIGHT.
In the hours before
Local storm report, Sep 24, 7:27 AM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
727 AM CDT SAT SEP 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM TROPICAL STORM HUNTINGTON 31.28N 94.58W
09/24/2005 ANGELINA TX LAW ENFORCEMENT
ROOFS OFF OF HOMES...NUMEROUS LARGE TREES AND POWERLINES
DOWNED THROUGHOUT THE COUNTY. WIND DAMAGE DUE TO THE
NORTHERN EYEWALL WINDS ASSOCIATED WITH HURRICANE RITA.
0720 AM TROPICAL STORM HEMPHILL 31.34N 93.85W
09/24/2005 SABINE TX LAW ENFORCEMENT
NUMEROUS TREES AND POWERLINES DOWNED THROUGHOUT THE
ENTIRE COUNTY. WINDS ASSOCIATED WITH THE NORTHERN EYEWALL
OF HURRICANE RITA.
0720 AM TROPICAL STORM SAN AUGUSTINE 31.53N 94.11W
09/24/2005 SAN AUGUSTINE TX LAW ENFORCEMENT
ROOFS OFF HOMES. REPORTS OF HOMES MOVED OFF THEIR BLOCKS.
NUMEROUS TREES AND POWERLINES DOWNED THROUGHOUT THE
ENTIRE COUNTY. WINDS ASSOCIATED WITH THE NORTHERN EYEWALL
OF HURRICANE RITA.
&&
MBERRYLocal storm report, Sep 24, 8:00 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
800 AM CDT SAT SEP 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TROPICAL STORM MANY 31.57N 93.47W
09/24/2005 SABINE LA LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN THROUGH OUT THE
COUNTY...SOME ON HOUSES AND ACROSS MANY ROADS AND A
RAILROAD TRACK NEAR FLORIEN
0740 AM TROPICAL STORM MANY 31.57N 93.47W
09/24/2005 SABINE LA LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN THROUGH OUT THE
PARISH. MANY TREES DOWN ON HOUSES AND ACROSS ROADS. SOME
TREES DOWN ACROSS A RAILROAD TRACK NEAR FLORIEN. WINDS
ASSOICATED WITH HURRICANE RITA.
0740 AM TROPICAL STORM NACOGDOCHES 31.61N 94.65W
09/24/2005 NACOGDOCHES TX LAW ENFORCEMENT
TREES AND POWER LINES DOWN THROUGH OUT THE COUNTY. WINDS
ASSOICATED WITH HURRICANE RITA.
&&
WINDS ASSOCIATED WITH HURRICANE RITALocal storm report, Sep 24, 8:00 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
800 AM CDT SAT SEP 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM TROPICAL STORM MANY 31.57N 93.47W
09/24/2005 SABINE LA LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN THROUGH OUT THE
PARISH. MANY TREES DOWN ON HOUSES AND ACROSS ROADS. SOME
TREES DOWN ACROSS A RAILROAD TRACK NEAR FLORIEN. WINDS
ASSOICATED WITH HURRICANE RITA.
0740 AM TROPICAL STORM NACOGDOCHES 31.61N 94.65W
09/24/2005 NACOGDOCHES TX LAW ENFORCEMENT
TREES AND POWER LINES DOWN THROUGH OUT THE COUNTY. WINDS
ASSOICATED WITH HURRICANE RITA.
&&Local storm report, Sep 24, 9:42 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
942 AM CDT SAT SEP 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 AM HURRICANE LUFKIN 31.33N 94.73W
09/24/2005 ANGELINA TX LAW ENFORCEMENT
IN LUFKIN TREES AND POWERLINES DOWN...SOME ON HOUSES.
SOME PEOPLE TRAPPED IN A HOUSE. ROOF OFF A CHURCH.
EXTENSIVE STRUCTURE DAMAGE IN OTHER AREAS. NUMEROUS
REPORTS OF TREES AND POWERLINES DOWN IN OTHER PARTS OF
ANGELINA COUNTY.
0910 AM HURRICANE NACOGDOCHES 31.61N 94.65W
09/24/2005 NACOGDOCHES TX TRAINED SPOTTER
NUMEROUS TREES AND POWERLINES DOWN.
0905 AM HURRICANE SAN AUGUSTINE 31.53N 94.11W
09/24/2005 SAN AUGUSTINE TX LAW ENFORCEMENT
NUMEROUS TREES AND POWERLINES DOWN.
0905 AM HURRICANE HEMPHILL 31.34N 93.85W
09/24/2005 SABINE TX LAW ENFORCEMENT
NUMEROUS TREES AND POWERLINES DOWN ACROSS COUNTY.
0905 AM TROPICAL STORM MANY 31.57N 93.47W
09/24/2005 SABINE LA LAW ENFORCEMENT
NUMEROUS TREES AND POWERLINES DOWN.
&&
KFALKLocal storm report, Sep 24, 9:52 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
952 AM CDT SAT SEP 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM TROPICAL STORM CENTER 31.79N 94.18W
09/24/2005 SHELBY TX PUBLIC
NUMEROUS TREES AND POWERLINES DOWN. WINDS 40 TO 50 MPH
WITH GUSTS TO 70 MPH.
&&
03Local storm report, Sep 24, 10:53 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1053 AM CDT SAT SEP 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM TROPICAL STORM SHREVEPORT 32.47N 93.80W
09/24/2005 CADDO LA LAW ENFORCEMENT
TREES AND POWERLINES DOWN ACROSS THE CITY.
1030 AM FLASH FLOOD CENTER 31.79N 94.18W
09/24/2005 SHELBY TX PUBLIC
FLOODING ALONG HWY 96 JUST SOUTH OF CENTER.
&&
03The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 7:54 AM CDT | Tornado Warning | SHV | Sabine | 66 min |
| Sep 24, 8:50 AM CDT | Tornado Warning | SHV | Sabine | 70 min |
| Sep 24, 2:56 PM CDT | Flash Flood Warning | SHV | Bossier, Caddo, De Soto | 3 hr |
| Sep 24, 7:02 AM CDT | Tornado Warning | SHV | Angelina, Sabine, San Augustine | 58 min |
| Sep 24, 9:13 AM CDT | Flash Flood Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 4 hr |
| Sep 24, 9:54 AM CDT | Tornado Warning | SHV | Sabine, San Augustine | 66 min |
| Sep 24, 1:08 PM CDT | Flash Flood Warning | SHV | Shelby | 2 hr |
Nearby
Flash Flood Warnings in Louisiana, 2005Flash Flood Warnings in Texas, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.